Please use this identifier to cite or link to this item:
Title: A Generic Rule-Based Formulation of Knot-Insertion Across CAD Applications
Authors: Abbas, Abdulwahed
Affiliations: Department of Computer Science 
Keywords: Rule-based systems
Knot insertion
Subjects: Algorithms
Issue Date: 2008
Part of: Computer-aided design and applications
Volume: 5
Issue: 6
Start page: 831
End page: 840
In software design, a rule-based architecture is usually attempted as an alternative option when no sufficient information is available to devise a constructive algorithm. In this context, this paper starts by providing an account of rule-based systems and proceeds to provide a formulation of the knot insertion algorithm for B-spline curves in these terms. The benefits of that are clarity, flexibility and extendibility. In fact, the formulation not only admits knot insertion for B-spline and NURB surfaces as simple generalizations, but also extends to cover T-splines local refinement as well as similar notions in higher-dimensional structures.
DOI: 10.3722/cadaps.2008.831-840
Ezproxy URL: Link to full text
Type: Journal Article
Appears in Collections:Department of Computer Science

Show full item record


checked on May 8, 2021

Google ScholarTM


Dimensions Altmetric

Dimensions Altmetric

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.